zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A class of nth-order bvps with nonlocal conditions. (English) Zbl 1189.34033
Summary: The aim of this paper is to present some existence results for a nonlinear nth-order boundary value problem with nonlocal conditions. Various fixed point theorems are used in the proofs. Examples are included to illustrate the results.
MSC:
34B10Nonlocal and multipoint boundary value problems for ODE
References:
[1]Eloe, P. W.; Ahmad, B.: Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions, Appl. math. Lett. 18, 521-527 (2005) · Zbl 1074.34022 · doi:10.1016/j.aml.2004.05.009
[2]Infante, G.: Eigenvalues of some non-local boundary value problems, Proc. edinb. Math. soc. 46, 75-86 (2003) · Zbl 1049.34015 · doi:10.1017/S0013091501001079
[3]Infante, G.; Webb, J.: Three point boundary value problems with solutions that change sign, J. integral equations appl. 15, 37-57 (2003) · Zbl 1055.34023 · doi:10.1216/jiea/1181074944
[4]Zeidler, E.: Nonlinear functional analysis and its applications. Vol. I: Fixed point theorems, (1986) · Zbl 0583.47050
[5]Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[6]Webb, J. R. L.: Nonlocal conjugate type boundary value problems of higher order, Nonlinear anal. 71, 1933-1940 (2009) · Zbl 1181.34025 · doi:10.1016/j.na.2009.01.033
[7]Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988)
[8]Krasnosel’skii, M. A.: Topological methods in the theory of nonlinear integral equations, (1964) · Zbl 0111.30303
[9]Pang, C.; Dong, W.; Wei, Z.: Green’s function and positive solutions of nth order m-point boundary value problem, Appl. math. Comput. 182, 1231-1239 (2006) · Zbl 1111.34024 · doi:10.1016/j.amc.2006.05.010